# SDR FDEA201806211551

- Difficulty date: June 21, 2018
- Submitted: June 22, 2018
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- Aircraft time: 83,279 hours, 20,926 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: AGA7081509
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK AFT FLOOR SUPPORT AT STA 1887-2007, X = 2 FOUND CRACKED AS MARKED. FLOOR SUPPORT REMOVED AND REPLACED AS PER SRM 51-31-01-0G. NEW FLOOR SUPPORT FABRICATED AS PER DWG AGA7081 REV M. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
